University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Upper and lower bounds for the Kolmogorov entropy of the attractor for the RDE in an unbounded domain

Efendiev, MA and Zelik, SV (2002) Upper and lower bounds for the Kolmogorov entropy of the attractor for the RDE in an unbounded domain Journal of Dynamics and Differential Equations, 14 (2). pp. 369-403.

Full text not available from this repository.

Abstract

The long-time behaviour of bounded solutions of a reaction-diffusion system in an unbounded domain Ω ⊂ ℝn, for which the nonlinearity f(u, ∇xu) explicitly depends on ∇xu is studied. We prove the existence of a global attractor, fractal dimension of which is infinite, and give upper and lower bounds for the Kolmogorov entropy of the attractor and analyze the sharpness of these bounds. © 2002 Plenum Publishing Corporation.

Item Type: Article
Authors :
NameEmailORCID
Efendiev, MAUNSPECIFIEDUNSPECIFIED
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 December 2002
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833090

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800